# SDR 9711136624

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Engine: Pwa JT9D7Q
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE THRUST REVERSER WOULD NOT STOW AFTER LANDING.  CREW RECYCLED THE NR 1 REVERSER LEVER AND THE ENGINE COMPRESSOR STALLED.  EGT PEAKED AT 550C FOR 2 TO 3 SECONDS AND THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED ENGINE INLET, EXHAUST, AND BLEED SYSTEM WITH NO TROUBLE FOUND.  THE NR 1 ENGINE THRUST REVERSER WAS PLACED ON MEL 78-1.  EGT WAS WITHIN LIMITS.  PART CAUSING PROBLEM TO BE  DETERMINED.
